CSpace
Multiple solutions of Schrodinger equations with indefinite linear part and super or asymptotically linear terms
Ding, YH; Lee, C
2006-03-01
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume222Issue:1Pages:137-163
AbstractBased on new information concerning strongly indefinite functionals without Palais-Smale conditions, we study existence and multiplicity of solutions of the Schrodinger equation -Delta u + V(x)u = g(x,u) for x is an element of R-N, u(x) -> 0 as vertical bar x vertical bar -> infinity. where V and g are periodic with respect to x and 0 lies in a gap sigma(-Delta+V). Supposing g is asymptotically linear as vertical bar u vertical bar -> infinity and symmetric in u, we obtain infinitely many geometrically distinct solutions. We also consider the situation where g is super linear with mild assumptions different from those studied previously, and establish the existence and multiplicity. (c) 2005 Elsevier Inc. All rights reserved.
KeywordSchrodinger equation indefinite asymptotically linear infinitely many solutions
DOI10.1016/j.jde.2005.03.011
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000235561300005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/3288
Collection中国科学院数学与系统科学研究院
Corresponding AuthorDing, YH
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
2.Natl Changhua Univ Educ, Dept Math, Changhua 50057, Taiwan
Recommended Citation
GB/T 7714
Ding, YH,Lee, C. Multiple solutions of Schrodinger equations with indefinite linear part and super or asymptotically linear terms[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2006,222(1):137-163.
APA Ding, YH,&Lee, C.(2006).Multiple solutions of Schrodinger equations with indefinite linear part and super or asymptotically linear terms.JOURNAL OF DIFFERENTIAL EQUATIONS,222(1),137-163.
MLA Ding, YH,et al."Multiple solutions of Schrodinger equations with indefinite linear part and super or asymptotically linear terms".JOURNAL OF DIFFERENTIAL EQUATIONS 222.1(2006):137-163.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, YH]'s Articles
[Lee, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, YH]'s Articles
[Lee, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, YH]'s Articles
[Lee, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.